# SDR 95FDEA01253

- Difficulty date: September 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N105FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19194
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 460
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO, NR 7L STR AT STA 460 CRACKED.  CUTOUT CRACKED STR SECTION.  REPAIRED PER SRM 53-10-3 PAGE 7, FUSELAGE STR REPAIR.
